# SDR SWAA2021021542005

- Difficulty date: January 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY S-26L CRACKED AT BS 540 / REPAIRED STRINGER 26L AT BS540 PER B737-700 SRM 53-00-03-2R-1 REPAIR 1.
